Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have diabetes. Uncontrolled sugar levels. Taking jalra, amaryl and repace. Stopped taking jalra due to gastric problems. Is there any problem?

i was prescribed jalra-m 50mg/500mg( twice a day), along with amaryl 2mg, roseday 10mg and repace 25(one time). now i am suffering from gastric problem. i stopped taking jalra, and felling better. i am suffering from type 2 diabitis since 3 years. my sugar level is above 300 on and average. now my question is that what should i do, should i continue with jalra or not?
Asked On : Mon, 6 Aug 2012
Answers:  3 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
hi chandrani....
pls post your height and weight?are you suffering from any infections?
other option is that u can buyplain t.jalra 50 mg and can take it safely...
and regarding metformin ,u can take it after meals..thats should sove your problem regarding gastric problems and continue amaryl and repace.
.for that you should buy t.metformin 500 mg should get your hba1c done as this will show your average blood sugars for past 3 months and then we can decide on changing to other forms of medications...
dr vikrant tari
Answered: Tue, 7 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anil Grover's  Response
Hello Ms. Chandrani,
Thank you for writing in. I am a medical specialist with an additional degree in Cardiology. I read your mail with diligence. There is merit in saying one should discontinue drugs with information to the treating doctor for you were not receiving Jalra lone. It was combined with metformin which is an absolute must if you want to control sugar without insulin. Please consult your doctor may be substituting the combination of Jarlra and Metformin with Metformin alone 1000 mg twice a day would solve the problem. Second point is for followup of Diabetes Glycated hemoglobin (HbA1C) gives good idea about sugar control over last 12 weeks and therefore should be done every 12 weeks. If with oral drugs your Fasting Blood Sugar and HbA1C is not within control, it will be advisable to start long acting insulin once a day as a supplement to oral therapy. One can not be complacent about blood sugar (what is this value fasting, post prandial or random) of 300 mg %. It is sure invitation to trouble. I urge to seek advise of your doctor as soon as as possible. Regards
With Best Wishes
Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
Answered: Mon, 6 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Basic aim in treatment of diabetes is to control blood sugar.
If after stopping Jalra,you are feeling better then its ok. But you should opt other medicine for control of your high sugar.
Jalra is one of good and better option. If it is really affecting you,then you should stop it.
Sildagliptin is available in market and you can go for it , once advised by your treating doctor.
Dr. Mayank Bhargava
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor